# SDR REXA2019061850911

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 30,075 hours, 27,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK FOUND EMERGENCY FLOOR TRACK LIGHTS 2ND,3RD, AND 4TH STRIPS FROM FWD CABIN GOING AFT INOP.  REMOVED AND REPLACED EMERGENCY FOOR TRACK LIGHT STRIPS IAW AMM 33-51-01 OPS CHECK GOOD NO FURTHER DEFECTS NOTED P/N 36262-4
